# SDR AALA20150320007

- Difficulty date: March 20, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 46,040 hours, 18,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 12R EMER EXIT PATH LIGHTING INOPERATIVE.  BATTERY PACK SHORTED WHEN CONNECTOR WIRES TOUCHED.  REPLACED BATTERY PACK ASSEMBLY.
